MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/ijp.ijp_495_23

Медицинская библиотека · Indian journal of pharmacology · 2026

Pharmacovigilance of paracetamol-induced Stevens-Johnson Syndrome and toxic epidermal necrolysis in the Indian population.

Ray R S, Yadav Ayushi, Bhushan Shashi, Prakash Jai, Raghuvanshi Rajeev Singh

СтатьяПеревод в очереди

Аннотация

AIMS: Despite decades of proven safety of paracetamol, serious and rare reactions such as Stevens-Johnson Syndrome (SJS) and Toxic Epidermal Necrolysis (TEN) often occur in the Indian population. The current study aimed to understand the safety profile of this relatively safer drug, paracetamol, with respect to rare and serious adverse events, SJS/TEN, based on data collected from the Indian population through the Pharmacovigilance Programme of India.

METHODS

The collected, collated and analyzed all Individual Case Safety Reports with the use of paracetamol from the Indian population for the period January 1, 2010, to December 31, 2021, were reported to VigiBase and analyzed using the WHO database, VigiLyze.

RESULTS

Analysis of the reported data showed that 313 SJS/TEN adverse events were associated with the use of paracetamol. Disproportionality analysis of paracetamol-induced SJS/TEN reactions in the Indian population using the Proportional Reporting Ratio (PRR), reporting odds ratio, and the information component indicated higher risk of paracetamol in the Indian population.

CONCLUSIONS

The findings provide crucial insights into the extent of rare and infrequent SJS/TEN associated with the use of paracetamol in the Indian population. Owing to the seriousness of reaction and the widespread use of paracetamol for fever-like illness, the prescribing physicians, pharmacists, and other healthcare professionals should closely monitor patients administered paracetamol for this potential rare reaction, SJS/TEN.

Для цитирования: Ray R S, Yadav Ayushi, Bhushan Shashi, Prakash Jai, Raghuvanshi Rajeev Singh. Pharmacovigilance of paracetamol-induced Stevens-Johnson Syndrome and toxic epidermal necrolysis in the Indian population.. Indian journal of pharmacology. 2026. DOI: 10.4103/ijp.ijp_495_23.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.